# SDR AALA201611259008

- Difficulty date: November 23, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 47,433 hours, 27,553 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES IN COCKPIT AND CABIN ON DESCENT. THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. ACCOMPLISHED JOB CARD 26L00021001. NO ODORS NOTED. THE AIRCRAFT WAS GROUNDED.
